# SDR CHQA200800249

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 16,734 hours, 14,376 cycles
- Engine: Allsn AE3007A
- Engine time: 18,177 hours, 17,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5938, STL TO CLE - THE FLIGHT CREW RECEIVED A BAGGAGE SMOKE MESSAGE DURING CRUISE.  THE QRH WAS FOLLOWED AND BOTH CARGO COMPARTMENT FIRE BOTTLES WERE DISCHARGED.  THE ACFT LANDED WITHOUT INCIDENT IN IND.  THE CARGO COMPARTMENT WAS INSPECTED WITH NO SIGNS OF SMOKE OR FIRE.  THE SMOKE DETECTION SYSTEM WAS TESTED WITH NO DEFECTS NOTED AND THE CARGO FIRE BOTTLES WERE PLACED ON MEL.  BOTH BOTTLES WERE REPLACED LATER ON THE 15TH IN CLE.
